liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
A non-classical solution to a Hessian equation from Cartan isoparametric cubic
Centre de Mathématiques et Informatique.
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, The Institute of Technology.
Institut de Mathématiques de Luminy .
2012 (English)In: Advances in Mathematics, ISSN 0001-8708, E-ISSN 1090-2082, Vol. 231, no 3, 1589-1597 p.Article in journal (Refereed) Published
Abstract [en]

We show how to construct a non-smooth solution to a Hessian fully nonlinear second-order uniformly elliptic equation using the Cartan isoparametric cubic in 5 dimensions.

Place, publisher, year, edition, pages
Elsevier, 2012. Vol. 231, no 3, 1589-1597 p.
Keyword [en]
Non-linear elliptic equation; Weak solutions; Isoparametric surfaces
National Category
Mathematical Analysis
URN: urn:nbn:se:liu:diva-79643DOI: 10.1016/j.aim.2012.07.005ISI: 000308783400016OAI: diva2:543975
Available from: 2012-08-27 Created: 2012-08-13 Last updated: 2012-11-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Mathematics and Applied MathematicsThe Institute of Technology
In the same journal
Advances in Mathematics
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 93 hits
ReferencesLink to record
Permanent link

Direct link